MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH NO 5. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 11MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH NO 5. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 11MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5537-G-511
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 06/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: tri ts femur sz4 right; cat# 5512-f-402; lot# irfd, tri ts baseplate size 5; cat# 5521-b-500; lot# inda, triathlon symmetric x3 patella; cat# 5550-g-360; lot# 6h6v, tri cemented stem 12mmx50mm; cat# 5560-s-112; lot# m9l4i.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
This pi is for the revision of the patient's right knee on (b)(6) 2019.Procedure: the patient underwent right total knee replacement (b)(6) 2014.Patient underwent right revision (b)(6) 2014 for pji.Patient had spacer explant and hinged knee replacement with extensor mechanism allograft (b)(6) 2019.Update: the previous revision for infection (b)(6) 2014 was a poly exchange.No confirmation of spacer implantation or removal so (b)(6) 2019 not an anticipated 2nd stage.

Brand Name
NO 5. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9213430
Report Number0002249697-2019-03558
Device Sequence Number13539447
Product Code MBH
UDI-Device Identifier07613327027297
UDI-Public07613327027297
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Catalogue Number5537-G-511
Device Lot NumberMNP75L
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/23/2019
Initial Report FDA Received Date10/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR
Patient Weight134